# SDR SWAA2022012719281

- Difficulty date: August 1, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 36,684 hours, 25,962 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PNL 140CF HAS CORROSION AROUND EDGES / FABRICATED A.C.B. FLOOR PNL 140CF. FROM 2024T3 .071' THICK ALUMINUM SHEET LOT #1291186. VERIFIED APPLICABILITY OF SRM 51-60-53-0I-1 AND 53-00-53-1A-1. DRILLED; ALODINE AND PRIMED PANEL. IAW SRM 51-40-05-0G-0; BOEING PL453A2610; AMM 51-21-41-370-802; AND AMM 51-21-72-370-804. 56011U 10-AUG-17.
